# SDR SWIA201743601

- Difficulty date: July 17, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 22,987 hours, 13,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM ANGLE AT BS 280.  INSTALLED A NEW FLOORBEAM ANGLE IAW SRM.
